# SDR P5CA2023021300004

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 18,988 hours, 2,400 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 62771127
- Part serial: M10480
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENED ( ARMED POSITION ) SLIDE DID NOT DEPLOY.( REMOVED UNPACKED SLIDE/RAFT IAW AMM 25-66-01. PERFORMED GVI L1 DOOR THEN NO FURTHER DAMAGE.  /  ITEM DEFERRED PER MEL 52-11-01-02 CAT C DUE 20 FEB 23. MDDR #180221 MCC NOTIFIED T&I 1547 DM )
